# SDR CKSA96122

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Failed
- Location: Flight Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELLED ELECTRICAL BURNING ODOR LIKE FLUORESCENT LIGHT BALLAST.  TURNED ALL LIGHTS OFF, TURNED ALL LIGHTS BACK ON ONE AT A TIME EXCEPT FLUORESCENT LIGHTS AND SMELL DID NOT RETURN.  TRANSFERRED TO DMI NR 564 PER MEL 33-1 CAT-C PLACARDS INSTALLED.  REMOVED AND REPLACED BALLAST TRANSFORMER.  OPS CHECK ALL LIGHTS GOOD, NO SMELL, DMI NR 564 CLEARED PLACARDS REMOVED.
